>SNS-Glycophase<Serious Nutrition Solutions Rep
Nitrates.... meh probably not the cause... perhaps the headaches if you are stacking multiple sources of Nitrates together leading to too much Nitrates in the system.
Agmatine could potentially be the culprit if you are consuming a large amount of it and it is effectively lowering your blood sugar (GDA properties). Decreased blood supply to the brain (neuroglycopenia) shares a lot of side effects with what the OP is reporting.
I'm no doctor so i'm not saying that is it, but it could potentially be the problem. This is all speculation.
OP how much water do you consume in a day? What sources of carbs are you consuming pre-workout? Have you considered taking the less is more approach supplement wise?
Serious Nutrition Solutions Representative
All posts are solely the opinion of myself and do not reflect the views of SNS.
Low bp or low blood sugar or both. Not sure how or if nitrates also affect blood sugar but if they do that would compound the problem.
OP, do you also happen to be using forskolin - or something containing it?
It also is known to lower blood pressure. I am having issues myself with light headedness and seeing stars when I get up and I use both. I am stopping forskolin for now to see if it's the culprit
I think you are personally using too much of the product or stacking it incorrectly. I think you should focus on one product at a time this product is strong enough to take by itself. Stacking it could lead to adverse side effects that you really don't want to deal with. Maybe you should lay off the supps for a little while and let your body recop.
I actually noticed an increase in blood pressure for me at 2 scoops hemavol. My body started to feel engorged and my muscles began to immediately pump up. It was very uncomfortable. At 1 scoop I have no ill effects what so ever just a little hungry. But at 1 scoop I also don't get crazy pumps just decent ones. Right now I've been on ostarine for 6 weeks and I am extremely caffeine sensitive on it so that's why I'm using hemavol. Tried having my stimulant preworkout last night and had an instant panic attack. Anyone know why ostarine might be making me more stim sensitive??
Well thanks for the help guys. I can only assume it was too much.
I am still determined to keep trying agmatine, just at a lower dose. This morning I did 1 scoop hemavol, 1 scoop WF + 1 scoop SNS CM (3g), and had the most insane pumps holy moly. Now that's the pumps I like to experience. It has literally lasted all day, it's quite amazing.
I've tried 1 scoop hemavol + white flood before, but the pumps were no where near as good today. I dunno if it's the extra CM that did it, or just one of those days. I did wake up this morning looking quite full already, so I'm sure I was destined for a good pump anyway.